# SDR ASAA2017011919466

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 35,932 hours, 10,719 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED.  NR 2 PACK/ZONE TEMP CONTROLLER LOGGED TCV FAULT. ACCOMPLISHED NR 2 CONTROLLER BITE IAW FIM 21-61 TASK 801, TEST PASSED. NO HISTORY PAST 30 DAYS.
